Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Frequent urination, dribbling urine, lower back pain

Over the last number of days I am frequently going to the toilet, when I go to the toilet I have to go back and go again because I feel that my bladder is still full, then I go to the toilet and only a little urine comes out. Also today I have noticed that my lower back hurts, not too much but it is very uncomfortable. Female 22 yrs old, Thanks
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have frequency and urgency of micturition.Have you examined your urine ? if not get routine urine examination done and if there is a infection start taking Tab Ciproflaxacin 500 mg Twice daily.Since you had urgency and frequency you have got Over Active Bladder syndrome (OAB) for which you have to take TaI am sure this will settle your problem.b Darifenacin 7.5 mg once daily for a month.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor